Jump to content
CrazyBoards.org

Clomipramine and fatigue...


Recommended Posts

Hello all, I started clomipramine about 14 days ago and have made my way up to 50mg/night.  My pdoc wants me to go up to 75mg/night but oh lordy the fatigue.  I'm barely functionalat work at this dose.  Does anyone know if the extra 25mg will just compound the fatigue?  Also, does anyone know the likelihood of this fatigue hanging around?  Or will it likely fade away?  If this is what's to be expected long term, I'd rather cut my losses sooner rather than later.  Any information will be helpful.  Thanks!
 

Link to comment
Share on other sites

I'm currently on 150mg. of clomipramine at night. For awhile I was up to 200mg. I guess I have somewhat of a hungover feeling in the mornings, but nothing a couple of coffees can't cure :) I've found it pretty effective for my depression (not sure what you're taking it for) but had to add in some Viibryd as well. I can't say if the fatigue will pass, but if you think it may be helping you, or could help you in the future, I would give it longer than a couple of weeks. Of course, if it's intolerable, talk to your pdoc about switching to something else. But as I remember, I was far more fatigued when I first started taking it than I am now. Good luck!

Link to comment
Share on other sites

I'm currently on 150mg. of clomipramine at night. For awhile I was up to 200mg. I guess I have somewhat of a hungover feeling in the mornings, but nothing a couple of coffees can't cure :) I've found it pretty effective for my depression (not sure what you're taking it for) but had to add in some Viibryd as well. I can't say if the fatigue will pass, but if you think it may be helping you, or could help you in the future, I would give it longer than a couple of weeks. Of course, if it's intolerable, talk to your pdoc about switching to something else. But as I remember, I was far more fatigued when I first started taking it than I am now. Good luck!

Sounds like you and I have similar types of crazy though mines with a dash of OCD and much more GAD than depression. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...